Economics at your fingertips  

International Journal of Stochastic Analysis

2015 - 2015

From Hindawi
Bibliographic data for series maintained by Mai Eldahan ().

Access Statistics for this journal.
Track citations for all items by RSS feed
Is something missing from the series or not right? See the RePEc data check for the archive and series.

Volume 2015, issue December, 2015

A Fixed Point Theorem for Monotone Maps and Its Applications to Nonlinear Matrix Equations pp. 1-6 Downloads
Dongjie Gao
Page updated 2019-02-16